# SDR DALA2016051504007

- Difficulty date: May 14, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Damaged
- Location: Bs 560-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560-640, RBL 19, TRANSITION PANEL HAS A NUT PLATE THAT IS BROKEN AND THE SCREW THAT REMAINED INSIDE HAS PUNCTURED A BRACKETT.  R & R NUTPLATES IAW SRM. REMOVE DAMAGED INTERCOSTAL FOUND TO BE BEYOND SERVICABLE LIMITS IAW SRM.  FABRICATED LOCATED AND DRILLED NEW INTERCOSTAL IAW AND DWG REV A & M INSTALLED NEW INTERCOSTAL IAW SRM.
